Orthogonality and equivalence conditions for Gaussian measures in a functional space
Doklady Akademii Nauk, Tome 147 (1962) no. 4, pp. 751-754
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_147_4_a0,
author = {V. G. Alekseev},
title = {Orthogonality and equivalence conditions for {Gaussian} measures in a functional space},
journal = {Doklady Akademii Nauk},
pages = {751--754},
year = {1962},
volume = {147},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_147_4_a0/}
}
V. G. Alekseev. Orthogonality and equivalence conditions for Gaussian measures in a functional space. Doklady Akademii Nauk, Tome 147 (1962) no. 4, pp. 751-754. http://geodesic.mathdoc.fr/item/DAN_1962_147_4_a0/